# SDR I5PA2020051475701

- Difficulty date: May 12, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,313 hours, 32,374 cycles
- Engine: Pwa PW2037
- Engine time: 51,412 hours, 18,556 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 3230L
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH ENG FUEL FLOW TRANMISTTER WAS FOUND LEAKING AT THE CASE ASSY. THE UNIT WAS REPLACED WITH NO ISSUES DURING THE OPERATIONAL CHECK
